Open Access
Translator Disclaimer
March, 2005 Berstein Type Theroms Without Graphic Condition
Y. L. Xin
Asian J. Math. 9(1): 031-044 (March, 2005).

Abstract

We prove Berstein type theroms for minimal n-submanifolds in Rn+p with flat normal bundle under certain growth conditions for p greater than or equal to 2 and n less than or equal to 5, as well for arbitrary n and p = 1. When M is a graphic minimal hyperface we recover the known result.

Citation

Download Citation

Y. L. Xin. "Berstein Type Theroms Without Graphic Condition." Asian J. Math. 9 (1) 031 - 044, March, 2005.

Information

Published: March, 2005
First available in Project Euclid: 13 June 2005

MathSciNet: MR2150689

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.9 • No. 1 • March, 2005
Back to Top